# SDR HEEA072686

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,027 hours
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 1271F
- Condition: Failed
- Location: Trans Pumps
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 2 TRANSFER PUMPS WOULD NOT SHUT OFF AFTER FORWARD FUEL TANKS EMPTIED.
